# SDR SWAA2025121242832

- Difficulty date: December 5, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 70,904 hours, 42,542 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD TAIL CONE FAIRING IS DELAMINATED WITH DAMAGE TO THE FACE SHEETS WITH FIBERS AND HONEYCOMB EXPOSED AND CONTAMINATED WITH HYDRAULIC FLUID. BS 1193.5; 24.5' RIGHT OF TOP.  CRACK LENGTH,  L=3' W=1.5'.  THE TAIL CONE WAS REMOVED AND REPLACED WITH A NEW ONE.
